# SDR DHL200080348C

- Difficulty date: January 25, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 120 - 140
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD BAGGAGE COMPARTMENT LT TUNNEL SKIN BETWEEN BEAM CRACKED 1 INCH FROM STA 120 TO STA 140.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-2-0, PG 2K.  N/R 5101
